Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 58, Number 198
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Higher-dimensional nonnested multigrid methods
L. Ridgway Scott and Shangyou Zhang PDF
Math. Comp. 58 (1992), 457-466
The analysis of smoothers for multigrid algorithms
James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 58 (1992), 467-488
Hybrid $V$-cycle algebraic multilevel preconditioners
P. S. Vassilevski PDF
Math. Comp. 58 (1992), 489-512
Hierarchical bases for elliptic problems
W. Dörfler PDF
Math. Comp. 58 (1992), 513-529
Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations
Ben Yu Guo and J. J. H. Miller PDF
Math. Comp. 58 (1992), 531-547
A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type
Koichi Niijima PDF
Math. Comp. 58 (1992), 549-560
On mixed finite element methods for the Reissner-Mindlin plate model
Ricardo Durán and Elsa Liberman PDF
Math. Comp. 58 (1992), 561-573
Error analysis of a boundary element collocation method for a screen problem in $\textbf {R}^ 3$
M. Costabel, F. Penzel and R. Schneider PDF
Math. Comp. 58 (1992), 575-586
Finite element approximation of a parabolic integro-differential equation with a weakly singular kernel
C. Chen, V. Thomée and L. B. Wahlbin PDF
Math. Comp. 58 (1992), 587-602
Error estimates with smooth and nonsmooth data for a finite element method for the Cahn-Hilliard equation
Charles M. Elliott and Stig Larsson PDF
Math. Comp. 58 (1992), 603-630
The discontinuous Galerkin method with diffusion
Gerard R. Richter PDF
Math. Comp. 58 (1992), 631-643
Numerical analysis of the deterministic particle method applied to the Wigner equation
Anton Arnold and Francis Nier PDF
Math. Comp. 58 (1992), 645-669
Convergence of nonconforming finite element approximations to first-order linear hyperbolic equations
Noel J. Walkington PDF
Math. Comp. 58 (1992), 671-691
Efficient algorithms for periodic Hermite spline interpolation
G. Plonka and M. Tasche PDF
Math. Comp. 58 (1992), 693-703
Computational aspects of polynomial interpolation in several variables
Carl de Boor and Amos Ron PDF
Math. Comp. 58 (1992), 705-727
Partitions approximated by finite cosine-series
Harvey Dubner PDF
Math. Comp. 58 (1992), 729-736
On the choice of parameter in a method for the inversion of Fourier series
M. Di Natale, L. Gotusso, R. Pavani and D. Roux PDF
Math. Comp. 58 (1992), 737-744
On Gauss-Kronrod quadrature formulae of Chebyshev type
Sotirios E. Notaris PDF
Math. Comp. 58 (1992), 745-753
Asymptotic inversion of incomplete gamma functions
N. M. Temme PDF
Math. Comp. 58 (1992), 755-764
Power series expansions of Riemann’s $\xi$ function
J. B. Keiper PDF
Math. Comp. 58 (1992), 765-773
Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus
Jürgen Eichenauer-Herrmann and Harald Niederreiter PDF
Math. Comp. 58 (1992), 775-779
Weight formulas for ternary Melas codes
Gerard van der Geer, René Schoof and Marcel van der Vlugt PDF
Math. Comp. 58 (1992), 781-792
Families of modular eigenforms
F. Gouvêa and B. Mazur PDF
Math. Comp. 58 (1992), 793-805
On the computational complexity of modular symbols
Dorian Goldfeld PDF
Math. Comp. 58 (1992), 807-814
Computation of the zeros of $p$-adic $L$-functions
R. Ernvall and T. Metsänkylä PDF
Math. Comp. 58 (1992), 815-830
Multiplicities of dihedral discriminants
Daniel C. Mayer PDF
Math. Comp. 58 (1992), 831-847
Factorization of prime ideal extensions in number rings
Ilaria Del Corso PDF
Math. Comp. 58 (1992), 849-853
Reviews and Descriptions of Tables and Books
Math. Comp. 58 (1992), 855-864
Math. Comp. 58 (1992), 865-868